# SDR HEEA966717

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A772XTA
- Condition: Faulty
- Location: Dc Sys
- Part time: 2,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING GENERATORS COMING OFF LINE, AFTER ENGINE START.  FOUND RELAY FAULTY.
